Results of some separation axioms in supra soft topological spaces


GÜNDÜZ Ç. , Bayramov S.

TWMS Journal of Applied and Engineering Mathematics, vol.9, no.1, pp.58-63, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2019
  • Title of Journal : TWMS Journal of Applied and Engineering Mathematics
  • Page Numbers: pp.58-63

Abstract

In this paper, we define separability axioms in supra soft topological spaces by using the soft point given in [1, 3] and investigate some of their characterizations.